# SDR SWAA2018022220012

- Difficulty date: February 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 48,445 hours, 28,460 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935587
- Part serial: 15022H1236
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, L2 WINDOW ARCED.  R&R L2 SLIDING WINDOW IAW MT.
